question-icon

Suggest remedy for occasional nausea, sweating and diarrhea

default
Posted on Mon, 16 May 2016
Question: I have diabetes type 2. I take Trajenta, Meformin, Lanstar 24 units and lisnopril. My last HgbA1C was 7.1. I have been having bouts at night of headache, severe nausea, sweating and stomach pain. Sometimes diarrhea. This has happened 4 times in last 6 months since starting insulin about 9 months ago. I thought at first it was because I had tried to drink 1-2 alcohol drinks and then early morning, got sick. So didn't even try that again. Then both my husband and I got similar symptoms and I thought perhaps food poisoning. Then two nights ago, it happened again, no drinks, husband fine, nothing abnormal in evening. Then got sweaty, nauseated at 2am with diarrhea and severe headache. Lasted about 2 hours and went again. Any ideas? Also recently I have been having sharp pain in lower abd . Have had several abd ultrasounds with nothing showed.
doctor
Answered by Dr. Klerida Shehu (4 hours later)
Brief Answer:
Please follow. . .

Detailed Answer:
Hi and thank your for asking!
I read carefully all your concerns and I can say as follows :
1.You are reporting than you have accasional nausea ,sweaty and diarrhea after you have started to use insulin.
These symptoms are usually associated with hypoglycemia especially after insulin use.
2. With regards to the fact that has happened at the same time you and your husband only once time, probably it has been a coincidence.
3. At this situation I suggest to measure your blood sugar level at the time when the symptoms occure.
Do not use insulin if you don't have eat meal.

Hope it was helpful to you.
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for occasional nausea, sweating and diarrhea

Brief Answer: Please follow. . . Detailed Answer: Hi and thank your for asking! I read carefully all your concerns and I can say as follows : 1.You are reporting than you have accasional nausea ,sweaty and diarrhea after you have started to use insulin. These symptoms are usually associated with hypoglycemia especially after insulin use. 2. With regards to the fact that has happened at the same time you and your husband only once time, probably it has been a coincidence. 3. At this situation I suggest to measure your blood sugar level at the time when the symptoms occure. Do not use insulin if you don't have eat meal. Hope it was helpful to you. Dr.Klerida